Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 187, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 8, 2009, 9:09 PM CDT for Okfuskee County, Okmulgee County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2009, 9:09 PM CDT (02:09 UTC)
- Expired
- May 8, 2009, 10:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Okfuskee County, OK, Okmulgee County, OK
The radar
The Norman radar (KTLX), 101 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 9:25 PM CDT | HAIL 1 | 8 W Henryetta, OK | COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 5:52 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2143 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 090209
SVRTSA
OKC107-111-090315-
/O.NEW.KTSA.SV.W.0187.090509T0209Z-090509T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1015 PM CDT
* AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR CLEARVIEW...MOVING EAST AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLEARVIEW...
WELEETKA...PHAROAH AND WILSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3543 9642 3564 9603 3533 9598 3529 9598
3529 9601 3529 9634
TIME...MOT...LOC 0209Z 257DEG 13KT 3537 9626
$$3 follow-up statements
000
WWUS54 KTSA 090225
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT FRI MAY 8 2009
OKC107-111-090315-
/O.CON.KTSA.SV.W.0187.000000T0000Z-090509T0315Z/
OKMULGEE OK-OKFUSKEE OK-
925 PM CDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN OKFUSKEE AND SOUTHWESTERN OKMULGEE COUNTIES...
AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR CLEARVIEW...MOVING NORTHEAST AT 20 MPH.
ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL WAS
LOCATED NEAR WELEETKA...MOVING EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PHAROAH...
BRYANT AND WILSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3543 9642 3564 9603 3533 9598 3529 9598
3529 9601 3529 9634
TIME...MOT...LOC 0223Z 241DEG 18KT 3543 9617
$$000
WWUS54 KTSA 090233
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT FRI MAY 8 2009
OKC107-111-090315-
/O.CON.KTSA.SV.W.0187.000000T0000Z-090509T0315Z/
OKMULGEE OK-OKFUSKEE OK-
933 PM CDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN OKFUSKEE AND SOUTHWESTERN OKMULGEE COUNTIES...
AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR
PHAROAH...MOVING NORTHEAST AT 25 MPH. ANOTHER SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE WAS
LOCATED NEAR WELEETKA...MOVING EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WILSON AND BRYANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3529 9622 3552 9625 3564 9603 3533 9598
3529 9598
TIME...MOT...LOC 0232Z 246DEG 20KT 3545 9610
$$000
WWUS54 KTSA 090307
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1007 PM CDT FRI MAY 8 2009
OKC107-111-090317-
/O.EXP.KTSA.SV.W.0187.000000T0000Z-090509T0315Z/
OKMULGEE OK-OKFUSKEE OK-
1007 PM CDT FRI MAY 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKFUSKEE AND
SOUTHWESTERN OKMULGEE COUNTIES EXPIRES AT 1015 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
LAT...LON 3529 9622 3552 9625 3564 9603 3533 9598
3529 9598
TIME...MOT...LOC 0307Z 246DEG 20KT 3553 9588
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:42 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 8, 6:42 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 642 PM CDT FRI MAY 8 2009 ...MESOSCALE UPDATE... .DISCUSSION... THE CAP INDEX NUMBERS HAVE INCREASED AROUND THE INITIAL STORM THAT DEVELOPED IN NORTHEAST SEMINOLE COUNTY. IN ADDITION...IT APPEARS THE SOUTHBOUND BOUNDARY MAY WELL BE UNDERCUTTING THE UPDRAFTS. A ZONE OF WEAKER CAP EXISTS AHEAD OF THE WEAK CONVECTION FROM CHEROKEE COUNTY TO THE LAKE EUFAULA AREA. BUT THIS AREA HAS SHIFTED AWAY FROM THE CURRENT SHOWERS. A SLOW INCREASE IN RADAR ECHOES IS UNDERWAY IN SOUTH-CENTRAL OKLAHOMA...THESE MAY BE THE BEGINNING OF THE CONECTION SEEN IN THE MODEL DATA. ALSO WE ARE NOTING SOME INCREASE OF ECHOES AROUND TULSA...NORTH OF THE BOUNDARY...SUGGESTING SOME LARGER SCALE LIFT IS ARRIVING FROM THE WEST. SO OVERALL AN INCREASE IN THUNDERSTORM ACTIVITY IS EXPECTED IN THE NEXT COUPLE OF HOURS. ANY CELLS WOULD HAVE A HAIL THREAT...WE WILL HAVE TO MONITOR THE TRENDS IN CAP INDEX TO SEE IF ANY SURFACE-BASED CELLS CAN OCCUR. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, May 8, 5:04 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT FRI MAY 8 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT FRI MAY 8 2009
...THREAT OF SEVERE WEATHER AND HEAVY RAINFALL CONTINUES...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...ALONG AND SOUTH OF INTERSTATE 40.
ONSET...IMMINENT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF BRISTOW...TO WAGONER OKLAHOMA...TO
SPRINGDALE AND EUREKA SPRINGS ARKANSAS LINE.
ONSET...IMMINENT.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA SOUTH OF INTERSTATE 40.
FLASH FLOOD.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF A MCALESTER TO FORT SMITH LINE.
ONSET...THIS EVENING.
AREA AT GREATEST RISK..FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...ALONG AND SOUTH OF BRISTOW...TO WAGONER OKLAHOMA...TO
SPRINGDALE AND EUREKA SPRINGS ARKANSAS LINE.
ONSET...IMMINENT.
DISCUSSION...
THE STRONG CAPPING INVERSION HAS BEEN WEAKENING QUICKLY THE PAST
FEW HOURS AND SHOWER AND THUNDERSTORMS ARE TRYING TO DEVELOP
ALONG A COLD FRONT THAT STRETCHED FROM NEAR OKMULGEE TO NORTH
OF TAHLEQUAH AND BENTONVILLE ARKANSAS. SHOWERS AND THUNDERSTORMS
WERE TRYING TO FORM JUST BEFORE 5 PM ALONG THIS FRONT IN OKLAHOMA.
THE STORMS ARE EXPECTED TO QUICKLY DEVELOP THIS EVENING
AND WITH STRONG INSTABILITY WILL QUICKLY TRANSITION TO SEVERE
WEATHER. WHILE MOST STORMS INITIALLY WILL REMAIN CONFINED TO
THE FRONTAL ZONE...WHICH WOULD LIMIT TORNADIC POTENTIAL...THERE
REMAINS A LIMITED TORNADIC THREAT GIVEN THE POTENTIAL FOR DEVIANT
STORM MOTIONS IN SUCH AN UNSTABLE ATMOSPHERE. AS THE EVENT
UNFOLDS...A LARGE THUNDERSTORM COMPLEX IS POSSIBLE ACROSS
SOUTHEAST OKLAHOMA WHERE THE FRONTAL BOUNDARY WILL SLOW...
INCREASING THE RISK FOR FLASH FLOODING. AT THIS TIME...RAIN
FALL IS EXPECTED TO BE LIMITED BY THE SPEED OF THE STORMS BUT
SHOULD MULTIPLE STORMS MOVE OVER THE SAME AREA...THE CUMULATIVE
FROM THE STORMS COULD CAUSE FLASH FLOOD PROBLEMS AND THIS
WILL BE MONITORED CLOSELY. ALSO...SEVERAL AREA RIVERS REMAIN
IN FLOOD AND WILL BE SLOW TO RECEDE GIVEN ANY FURTHER HEAVY
RAINFALL TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE DAILY THROUGH THE MIDDLE
OF NEXT WEEK. THE FOCUS WILL BE THE STALLED FRONTAL
BOUNDARY THROUGH EARLY NEXT WEEK...WITH THE NEXT STORM
SYSTEM AND FRONTAL PASSAGE BY MID NEXT WEEK. HEAVY RAINFALL
WILL REMAIN A CONCERN THROUGH THE WEEKEND...ESPECIALLY OVER
SOUTHEAST OKLAHOMA. ADDITIONALLY...THERE WILL LIKELY
REMAIN SOME LEVEL OF SEVERE WEATHER POTENTIAL WITH EACH
THUNDERSTORM EVENT DURING THE NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, May 8, 7:19 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT FRI MAY 8 2009
OKZ061-062-090100-
MAYES OK-ROGERS OK-
719 PM CDT FRI MAY 8 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ROGERS AND SOUTHWESTERN MAYES
AT 719 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TIAWAH...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...CLAREMORE...TIAWAH...PRYOR...MURPHY...
CHOUTEAU...LOCUST GROVE AND SALINA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3638 9515 3611 9515 3617 9563 3633 9562
TIME...MOT...LOC 0019Z 268DEG 18KT 3624 9556Special weather statement, May 8, 8:53 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT FRI MAY 8 2009
OKZ065-066-090300-
OKFUSKEE OK-OKMULGEE OK-
853 PM CDT FRI MAY 8 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 853 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEARDEN...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CLEARVIEW...
PHAROAH...CASTLE...MASON...OKFUSKEE AND BRYANT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3565 9630 3565 9626 3539 9595 3528 9633
3529 9643 3530 9644 3545 9644 3545 9647
3542 9649 3543 9651
TIME...MOT...LOC 0153Z 238DEG 9KT 3537 9638The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:19 PM CDT | Special Weather Statement | TSA | Mayes | 41 min |
| May 8, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 62 min |
| May 8, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 53 min |
| May 8, 8:53 PM CDT | Special Weather Statement | TSA | Okfuskee | 67 min |
| May 8, 9:36 PM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| May 8, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 61 min |
| May 8, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee, Pittsburg | 37 min |
| May 8, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 62 min |
| May 8, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 54 min |
| May 8, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 36 min |
| May 8, 10:32 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| May 8, 10:39 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 30 min |
| May 8, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 64 min |
| May 8, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 26 min |
| May 8, 10:46 PM CDT | Tornado Warning | TSA | Muskogee, Sequoyah | 44 min |
| May 8, 11:14 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| May 8, 11:20 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| May 8, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 62 min |
| May 8, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 22 min |
| May 8, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 56 min |
| May 8, 11:38 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| May 8, 11:40 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| May 8, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 25 min |
| May 9, 12:23 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 67 min |
| May 9, 12:36 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 9, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 33 min |
| May 9, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 42 min |
| May 9, 1:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| May 9, 1:32 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 58 min |
| May 9, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 58 min |
| May 9, 10:59 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 46 min |
| May 9, 11:47 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 43 min |
| May 9, 11:55 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| May 9, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| May 9, 12:27 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| May 9, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 44 min |
| May 9, 1:15 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 2 hr |
| May 9, 1:17 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.